# SDR CVGA20120408001

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N72WY
- Make and model: Cndair CL6002B16
- Aircraft serial: 5394
- Aircraft time: 4,494 hours, 2,733 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760018
- Part serial: NA
- Condition: Failed
- Location: Apu Oil Press
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, STARTED APU AND RECEIVED AN APU OIL PRESSURE AMBER EICAS MESSAGE.  APU SHUT ITSELF DOWN.
